MathSciNet Relay Station
MathSciNet bibliographic data
MR1462228 (99e:60212) 60K35 (60H15 82C22 82C24)
Bertini, Lorenzo; Giacomin, Giambattista Stochastic Burgers and KPZ equations from particle systems. Comm. Math. Phys. 183 (1997), no. 3, 571–607.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement